EconPapers    
Economics at your fingertips  
 

Families of distributions arising from distributions of order statistics

M. Jones ()

TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, 2004, vol. 13, issue 1, 43 pages

Keywords: Beta distribution; LogF distribution; L U distribution; order statistics; probability integral transform; skewt distribution; subject classification; 60E05; 62E10; 62F99 (search for similar items in EconPapers)
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (82)

Downloads: (external link)
http://hdl.handle.net/10.1007/BF02602999 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:testjl:v:13:y:2004:i:1:p:1-43

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/11749/PS2

DOI: 10.1007/BF02602999

Access Statistics for this article

TEST: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Alfonso Gordaliza and Ana F. Militino

More articles in TEST: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:testjl:v:13:y:2004:i:1:p:1-43